# SDR AALA202209276152

- Difficulty date: September 20, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 81,618 hours, 10,585 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFTER REMOVAL UPPERFITTING AT INBBOARD FRAME AT PANEL 444EL AT NACELLE STRUT RIGHT FOUND UPPERCHORD FRAME FITTING CRACKED. REMOVED, FABRICATED AND INSTALLED NEW UPPER CHORD AT NUMBER 2 NACELLE STRUT INBOARD FRAME AT PANEL LOCATION 444EL [ER B777-2 SRM 51-40-02-0G.
